# SDR SWAA2025022085127

- Difficulty date: January 11, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 152-2) LEFT HORIZONTAL STABILIZER PANEL 333AB; SLIDING SEAL SUPPORT BRACKET IS CRACKED.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER PANEL 333AB; SLIDING SEAL I.A.W SRM 51-40-02-0G ISSUE TAG WN49657;[02] VERIFIED TASK COMPLETE  AUDIT C/W
